# SDR YV3R2022021600518

- Difficulty date: January 27, 2022
- Submitted: February 16, 2022
- Operation: General aviation
- Aircraft: VH-KT
- Make and model: Robsin R22BETAII
- Aircraft serial: 4067
- Aircraft time: 3,851 hours
- Engine: Lyc O360J2A
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: None
- Part number: A6005
- Part serial: 168058
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE (M.A.P) P/N: A600-5 INDICATED INCORRECT READING.
